Homology, Homotopy and Applications
Volume 22 (2020)
A lax monoidal model for multilinearization
Pages: 319 – 331
Using the category of finite sets and injections, we construct a new model for the multilinearization of multifunctors between spaces that appears in the derivatives of Goodwillie calculus. We show that this model yields a lax monoidal functor from the category of symmetric functor sequences to the category of symmetric sequences of spaces after evaluating at $S^0$. We also give a construction which extends the result to symmetric sequences of spectra.
2010 Mathematics Subject Classification
18D50, 55P47, 55P65
Copyright © 2019, Sarah Yeakel. Permission to copy for private use granted.
Received 1 September 2018
Received revised 25 June 2019
Accepted 9 July 2019
Published 11 December 2019